# SDR FDEA201011304517

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,134 hours, 16,502 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 2210081163
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON ACCESS PANEL 475 AL (STRINGER), RT SIDE, CTR SECTION OF PANEL "T"   ANGLE IS CRACKED. REMOVED CRACKED FRAME AND FABBED NEW FRAME FROM 0.063, 2024-0, PO NR673099.1 IAW SRM 54-55-51, FIG 3.  HEAT TREATED TO 2024-T3 IAW AMS 2770, REV "H".  FIT   AND DRILLED FRAME IAW SRM 51-40-40.  ALODINED AND PRIMED IAW SRM 51-21-10 AND SRM 51-23-10.  PART MARKED IAW GMM 7-0-1001.  INSTALLED FRAME IAW SRM 51-40-21, PGS 7 & 24.
